# SDR C2XA99BT002

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 1A INSPECTION, FOUND UPPER EXIT EMERGENCY LIGHTS (LT AND RT) INOPERABLE.  REMOVED AND REPLACED POWER SUPPLY BATTERY PACK.  OPS CHECKED GOOD.  (X)
